HYPER2D: a numerical code for hyperinterpolation at Xu points on rectangles. .

Caliari, Marco, Vianello, Marco, De Marchi, Stefano and Montagna, Roberto (2006) HYPER2D: a numerical code for hyperinterpolation at Xu points on rectangles. . Applied Mathematics and Computation, 183 (2). pp. 1138-1147. ISSN 0096-3003

Full text not available from this repository. (Request a copy)

Abstract

Hyperinterpolation at Morrow–Patterson–Xu cubature points for the product Chebyshev measure provides a simple and powerful polynomial approximation method on rectangles. Here, we present an accurate and efficient Matlab/Octave implementation of the hyperinterpolation formula, accompanied by several numerical tests.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 23 May 2011 07:31
Last Modified: 24 Jul 2019 15:45
URI: https://ueaeprints.uea.ac.uk/id/eprint/22212
DOI: 10.1016/j.amc.2006.05.129

Actions (login required)

View Item View Item